The treatment of anaphylactic shock

The treatment of anaphylactic shock.

Nursing Assignments- Cardiovascular Alterations & Anaphylactic Shock

Discussion 1: Cardiovascular Alterations

At least once a year, the media report on a seemingly healthy teenage athlete collapsing during a sports game and dying of heart complications. These incidents continue to outline the importance of physical exams and health screenings for teenagers, especially those who play sports. During these health screenings, examiners check for cardiovascular alterations such as heart murmurs because they can be a sign of an underlying heart disorder. Since many heart alterations rarely have symptoms, they are easy to miss if health professionals are not specifically looking for them. Once cardiovascular alterations are identified in patients, it is important to refer them to specialists who can further investigate the cause.

BUY A PLAGIARISM-FREE PAPER HERENursing Assignments- Cardiovascular Alterations & Anaphylactic Shock

Consider the following scenario:

A 16-year-old male presents for a sports participation examination. He has no significant medical history and no family history suggestive of risk for premature cardiac death. The patient is examined while sitting slightly recumbent on the exam table and the advanced practice nurse appreciates a grade II/VI systolic murmur heard loudest at the apex of the heart. Other physical findings are within normal limits, the patient denies any cardiovascular symptoms, and a neuromuscular examination is within normal limits. He is cleared with no activity restriction. Later in the season he collapses on the field and dies.

To prepare:

· Review the scenario provided, as well as Chapter 24 in the Huether and McCance text. Consider how you would diagnose and prescribe treatment for the patient.

· Select one of the following patient factors: genetics, ethnicity, or behavior. Reflect on how the factor you selected might impact diagnosis and prescription of treatment for the patient in the scenario.

QUESTIONS to be addressed in my assignment:

1. A description of how you would diagnose and prescribe treatment for the patient in the scenario.

2. Then explain how the factor you selected might impact the diagnosis and prescription of treatment for that patient.

3. Summary with Conclusion

REMINDERS:

1) 2-3 pages (addressing the 3 questions above excluding the title page and reference page).

2) Kindly follow APA format for the citation and references! References should be between the period of 2011 and 2016. Please utilize the references at least three below as much as possible and the rest from yours.

3) Make headings for each question.

Nursing Assignments- Cardiovascular Alterations & Anaphylactic Shock

Discussion 2: Anaphylactic Shock

The treatment of anaphylactic shock varies depending on a patient’s physiological response to the alteration. Immediate medical intervention and emergency room visits are vital for some patients, while others can be treated through basic outpatient care.

Consider the January 2012 report of a 6-year-old girl who went to her school nurse complaining of hives and shortness of breath. Since the school did not have any medication under her name to use for treatment and was not equipped to handle her condition, she was sent to an emergency room where she was pronounced dead. This situation has raised numerous questions about the progression of allergic reactions, how to treat students with severe allergies, how to treat students who develop allergic reactions for the first time, and the availability of epinephrine in schools. If you were the nurse at the girl’s school, how would you have handled the situation? How do you know when it is appropriate to treat patients yourself and when to refer them to emergency care?

The treatment of anaphylactic shock

"Looking for a Similar Assignment? Order now and Get a Discount!